MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
Site reported bilateral patient had both light adjustable lenses explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's awareness date was 10/14/2021.
 
Additional Manufacturer Narrative
Site reported bilateral patient had both light adjustable lenses explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's awareness date was 10/14/2021.The device history record for the lenses were reviewed.No issues were noted.Serial number: (b)(4), lot number: l02-001446, mfg date: 12/4/2019, expiration date: 11/30/2022, udi: (b)(4).Serial number: (b)(4), lot number: l02-001525, mfg date: 1/4/2020, expiration date: 12/31/2022, udi: (b)(4).The explanted lenses were returned and are currently being evaluated.
 
Additional Manufacturer Narrative
Site reported bilateral patient had both light adjustable lenses explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's awareness date was 10/14/2021.The explanted lenses were returned for evaluation.The lenses were cut into multiple fragments.Visual and optical testing found no issues with the lenses.
 
Event or Problem Description

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
kelli carrillo
100 columbia
aliso viejo, CA 92656
MDR Report Key12778982
Report Number3012712027-2021-00070
Device Sequence Number5942163
Product Code PZK
UDI-Device Identifier00818806020210
UDI-Public01008188060202101119120417221130
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer10/14/2021
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown